# SDR DALA1316336710

- Difficulty date: June 24, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 44,455 hours, 16,352 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N321510
- Condition: Dented
- Location: Bs 215
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LT SIDE AT BS 215 STARTING 45" BELOW SKIN LAP SPLICE AND 85" ALONG APPROX (LBL26).  REPAIRED IAW SRM 53-00-01, FIG 201, REPAIR 3.
